MDJunction - People Helping People
 

Why wear a ribbon?

  "To support my husband who suffers from severe depression bipolar disorder." (NewOrleansLady)

MDJunction to me

avsgirl19"MDJunction has inspired me to pay forward all the support that is given to me." (avsgirl19)

MDJunction testimonials
LeslieBaker There is nothing commonplace about sharing your body with PD. What is noteworthy though is by scribing a journal; it is a documentation of life - one that is personal; yet one that can be passed onto a doctor. In the essence of forgetfulness at times, or venting at absurd vexations; creating a periodical documents my life through joys and tribulations.


Tigan update for nausea/vomiting due to Mirapex side effects

Aug 07 2009

Tigan 300 mg. capsule - brand name
Trimethobenz 300 mg. capsule - generic

 My Rx is to take 1 capsule by mouth up to 3 times daily as needed for nausea.

I took the first one this morning.  And, it's working.  The cost is that my eyes are trying to close because it causes drowsiness.  The nurse at my specialist's office warned me about this and said that it was usually a prominent side effect.. no kidding, she wasn't kidding!

 Regardless, I will tolerate the sleepiness if this means I'm not worshiping the porcelain god in the bathroom each morning.

Isn't it ironic, however, that you need one pill (Mirapex) to help control the PD, and another pill (Tigan) to control the side effects of vomiting from the Mirapex.

This feels like a crazy viscous cycle that this is starting to turn into.  Isn't it?

 The doctor had wanted me to try ginger, but since I already make ginger tea, he prescribed the Tigan instead.

It's apparently the one anti-emetic (anti-nausea) drug that you can take with PD medications. You can't take phenergan or benedryl or things like that due to the contradictions.

I'm going to go lay back down. I hope that this will not be a daily thing because I'm worried nothing will get done if I'm sleeping all day between the two medications - Tigan and Mirapex!

~nervous smile~



Previous diary posts by LeslieBaker:
Comments (0)Add Comment

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved